I'm experiencing leg pain (calf and thigh) which may or may not be the result of hip replacement surgery last October. I am also being treated for prostate cancer with Lupron Depot 30, having had two injections to date (one 1 month and one 4 month) and am due for another four month injection in September.
19 Sep 2010
Pulmonary embolism (a sudden blockage in a lung artery, usually due to a blood clot that traveled to the lung from the leg) has been reported as a side effect from Lupron Depot
You should see you doctor about your leg pain as soon as you can.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
After my 2nd lupron depot shot for prostate cancer I had soreness and pain at the injections site, but it is now 6 weeks out and I still have pain, ...
1 answer • 14 Dec 2009
Im going to intestine surgery for colonrectal cancer but I get blod clots in right legs they stop me they stop me to surgery but i dont hav such time ...
2 answers • 4 Apr 2012
Just received my first iinjection of Lupron for Prostate Cancer on Tuesday.
1 answer • 22 Apr 2012
I had an 45 mg injection in Feb 2012, had imrt radiation for 2 months 5x a week and now 9 months later will see my urologist who gave the injection ...
1 answer • 27 Nov 2012
I harve serveral large fibroids; utererus sizie of 4 mth pregnancy. Lupron was reccomended to shrink fibroids prior to surgery. Was wondering if it ...
1 answer • 5 Mar 2013